# SDR VTZA96429

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771076
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6196 - MDT-IAD - DURING FLIGHT, EXPERIENCED A LT STALL WARN AND STICK SHAKER ACTIVATION, A/C RETURNED.  A/C WAS THEN FERRIED TO IAD, AFTER INSPECTED BY CONTRACT MX AND DETERMINATION THAT THE LT LIFT TRANSDUCER HAD FAILED.  UPON ARRIVAL AT IAD, MX TECHNICIANS VERIFIED THAT THE LT LIFT TRANSDUCER WAS THE FAULT AND REMOVED, REPLACED AND TESTED THE TRANSDUCER AND SYSTEM IAW THE J3200 MX PROCEDURES.  A/C WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE. (M)
